# SDR SWAA2024041867266

- Difficulty date: March 24, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FWD INBOARD AND OUTBOARD SEAT TRACKS WITH CORROSION AT LOWER SURFACE<[01] REMOVED AND REPLACED F/O FWD INBOARD AND OUTBOARD SEAT TRACKS IN REFERENCE SOPM 20-50-01 AND AMM 25-11-11-400-801 AND AMM 20-50-11-910-801.;[02] VERIFIED STEP 1
